An algorithm for the solution of fixed-point equations for infinite words
RAIRO. Informatique théorique, Volume 14 (1980) no. 2, pp. 131-141.
@article{ITA_1980__14_2_131_0,
     author = {Heilbrunner, Stephan},
     title = {An algorithm for the solution of fixed-point equations for infinite words},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {131--141},
     publisher = {EDP-Sciences},
     volume = {14},
     number = {2},
     year = {1980},
     zbl = {0433.68062},
     mrnumber = {581673},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1980__14_2_131_0/}
}
TY  - JOUR
AU  - Heilbrunner, Stephan
TI  - An algorithm for the solution of fixed-point equations for infinite words
JO  - RAIRO. Informatique théorique
PY  - 1980
DA  - 1980///
SP  - 131
EP  - 141
VL  - 14
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1980__14_2_131_0/
UR  - https://zbmath.org/?q=an%3A0433.68062
UR  - https://www.ams.org/mathscinet-getitem?mr=581673
LA  - en
ID  - ITA_1980__14_2_131_0
ER  - 
%0 Journal Article
%A Heilbrunner, Stephan
%T An algorithm for the solution of fixed-point equations for infinite words
%J RAIRO. Informatique théorique
%D 1980
%P 131-141
%V 14
%N 2
%I EDP-Sciences
%G en
%F ITA_1980__14_2_131_0
Heilbrunner, Stephan. An algorithm for the solution of fixed-point equations for infinite words. RAIRO. Informatique théorique, Volume 14 (1980) no. 2, pp. 131-141. http://www.numdam.org/item/ITA_1980__14_2_131_0/

1. B. Courcelle, Frontiers of Infinite Trees, R.A.I.R.O., Informatique théorique, Vol. 12, 1978, pp. 319-337. | Numdam | MR | Zbl

2. A. Fraenkel, Y. Bar-Hillel, A. Levy and Van Dalen, Foundations of Set Theory, 2nd rev. edition, North-Holland Publ. Co., Amsterdam, 1973. | MR | Zbl

3. F. Hausdorff, Grundzüge einer Theorie der geordneten Mengen, Math. Annalen, Vol. 65, 1908, pp. 435-505. | JFM | MR

4. F. Hausdorff, Grundzüge der Mengenlehre, Leipzig, 1914. | JFM

5. S. Heilbrunner, Gleichungssysterne für Zeichenreihen, Technische Universität München, Bericht, No. 7311, 1973.

6. S. Heilbrunner, Das Problem der »unendlichen Modi« in Algol 68, Lecture Notes in Computer Science, Vol. 26, 1975, pp. 131-139, Springer-Verlag. | MR | Zbl

7. R. Mcnaughton, , Testing and Generating Infinite Sequences by a Finite Automaton, Information and Control, Vol. 9, 1966, pp. 521-530. | MR | Zbl

8. M. Nivat, Mots infinis engendrés par une grammaire algébrique, R.A.I.R.O., Informatique théorique, Vol. 11, 1977, pp. 311-327. | Numdam | MR | Zbl

9. M. Nivat, Sur les ensembles des mots infinis engendrés par une grammaire algébrique, R.A.I.R.O., Informatique théorique, Vol. 12, 1978, pp. 259-278. | Numdam | MR | Zbl

10. W. Sierpinski, Cardinal and Ordinal Numbers, Warsaw, 1965. | MR | Zbl

11. Th. Skolem, Logisch-kombinatorische Untersuchungen über die Erfüllbarkeit oder Beweisbarkeit mathematischer Sätze nebst einem Theoreme über dichte Mengen, Skrifter utgit av Videnskapselskapet i Kristiania, 1. Mathematisk-Naturvidenskabelig Klasse, 1. Bind, No. 4, 1920, p. 4-36. | JFM